# SDR SWAA2014080430567

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,495 hours, 56,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY & STILL OPERATIONAL.  RE-INSTALLED SLIDE IAW MT.
